# SDR DALA1132299863

- Difficulty date: May 4, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N772NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47774
- Aircraft time: 72,609 hours, 70,201 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 408 BETWEEN RIGHT LONG 18 AND 19 INTERCOSTALCRACKED.  GAINED ACCESS REMOVED AND REPLACED INTERCOSTAL FWD CARGO STA 408 PN NR 9957907-3. OP COATED RESTORED AREA IAW  DC9 SRM 51-30-2, 51-30-5 51-10-4, 51-10-3, MM 52-31-00 P125 09 MAY 11.  REQUIRED INSPECTION COMPLETED Q985/284649 09 MAY 11.
